# SDR ASAA2017121622920

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 41,236 hours, 12,235 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243921003
- Part serial: 06028390
- Condition: Failed
- Location: Cabin Pressure
- Part time: 9,046 hours, 2,659 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION PANEL "AUTO FAIL" LIGHT AND "ALTN" LIGHT IS ILLUMINATED. GROUNDED - YES. AFTER MOVING MODE SWITCH TO "MANUAL" THEN BACK TO "AUTO", "ALTN" AND "AUTO FAIL" LIGHTS EXTINGUISHED. BUT FOUND LCD DISPLAYS STAYED FULL BRIGHT WITH "LIGHTS" SWITCH IN BRIGHT OR DIM POSITION, AND PANEL LIGHTS INCREASED OR DECREASED. REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE PER B737-800 AMM 21-31-02. TESTS GOOD PER PRESSURIZATION SYS GROUND TEST AMM 21-31-00 AND PRESSURIZATION MANUAL MODE TEST AMM 21-31-00. DCPC BITE REF B737-800 FIM 21-31 TASK 801 SHOWS NO FAULTS.
